# SDR SWIA202162953

- Difficulty date: October 14, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY #1 HAS CORRODED DOUBLER LOCATED BEHIND THE FLOOR FITTING AT THE FWD EDGE/OTBD FITTING.    (C-CHECK RO 11-27-21)   REPLACED THE CORRODED DOUBLER LOCATED BEHIND THE FLOOR FITTING AT THE FWD EDGE/OTBD FITTING ON THE GALLEY #1 WITH A SERVICEABLE DOUBLER (P/N=9331071-5, AND 8 SCREWS P/N=NAS517-3-00) REFERENCING CRJ 700 SRM 51-41-02-001-001-A01 AND CRJ 700 SRM 51-41-04-01-001-A01. TORQUE WRENCH USED: TUC#8613, CAL DUE 31-OCT-21.
